# SDR GLBA2002088

- Difficulty date: June 22, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 13,540 hours, 17,229 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6227580041
- Part serial: 3026
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR STOPPED WORKING.  DIVERTED AIRCRAFT TO CYS.  REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL, OPS CHECKED GOOD.
